# SDR HALA0600623

- Difficulty date: August 24, 2006
- Submitted: August 26, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 64,710 hours, 11,722 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Detector
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RIGHT FUEL TANK QTY INDICATOR FLUCTUATING.  PER TECH SERVICE REPLACE LT DENSITOMETER DUE TO LT FUEL.  REPLACED FUEL QTY TANK SYSTEM PROCESSOR PER AMM 28-41-08, FUEL QTY BITE CHECK OK.  NO FAULTS NOTED.  REMOVED AND REPLACED ELECT DENSITOMETER DETECTOR UNIT PER AMM 28-41-03 FUEL QTY BITE CK OK.  NO FAULTS NOTED.  LT FUEL QTY GOOD.
